# SDR SWAA2023072678714

- Difficulty date: July 14, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 19,964 hours, 9,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOWARD ENTRY DOOR EMERGENCY EXIT LIGHT INOP<[01] R&R POWER SUPPLY BATTERY PACK IAW AMM 33-51-06. OPS CHECK GOOD IAW AMM TASK CARD 33-51-00-710-801.;[02] C/W INSPECTION
